MathSciNet Relay Station
MathSciNet bibliographic data
MR2739572 60G60 (35K45 35R60 60F05 60H05 62M15)
Liu, Gi-Ren; Shieh, Narn-Rueih Scaling limits for some P.D.E. systems with random initial conditions. Stoch. Anal. Appl. 28 (2010), no. 3, 505–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement